Vomitting while running
While running long race some time i vomits What is the reason behind it . i think i have some internal problem plzz suggest me what should i do.
Like the answers? Chat privately with the doctor of your choice
Hello there. I can understand your concern. You have given very insufficient details about your case. It could be just a vague occurance and you may not need to worry about it. Take a tab. Pantoprazole and levosulpiride combination once a day half an hour before for 5 days. Consult a general physician in this regard if the issue still persists. Best regards. Dr. Anil kumar jain. Bangalore.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.